Top answers from doctors based on your search:
Disclaimer

pseudoephedrine liver

A 40-year-old member asked:
Dr. Bac Nguyen
22 years experience Family Medicine
Possible...: Most medications are processed in the liver and thus may cause elevation of your enzymes, but antihistamine/pseudoephedrine are relatively safe if use ... Read More
1
1 thank
Dr. Gurmukh Singh
48 years experience Pathology
Agree with Dr. N: Statin alone can elevate liver enzymes. Do not take alcohol or acetaminophen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old female asked:
Dr. Jeffrey Whitman
44 years experience Ophthalmology
No: Should not have any effect but should only be taken for a few days in a row.
A 44-year-old female asked:
Dr. Peter Kurzweil
49 years experience Internal Medicine
Possibly: Sudafed is pseudoephedrine, which has some similar activities on the parasympathetic (involuntary) nervous system; it may increase the pulse, increase ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Stephen Kimura
34 years experience Allergy and Immunology
Yes: You are correct Pseudoephedrine has lots of side effects, such as shakiness, anorexia, palpitations and increased blood pressure. It is a very good d ... Read More
2
2 thanks
A 39-year-old member asked:
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
Pro Help: Difficult problem. You may need professional help. http://lighthouserecoveryinstitute.com/types-of-addiction/pseudoephedrine-addiction/
A 31-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Yes.: Psuedoephedrine is a sympathomimetic which may rev you up a bit. Diphenhydramine is an antihistamine (antiallergy) medication with some sedating prop ... Read More
4
4 thanks
A 48-year-old member asked:
Dr. Robert Knox
36 years experience ENT and Head and Neck Surgery
Phenylephrine: It is safe to combine phenylephrine with Pseudoephedrine generally if you do not have high blood pressure. But, combining the two may increase your pu ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Edgar Mendizabal
54 years experience Internal Medicine
Tamiflu (oseltamivir): But seriously, just read the label. Dont forget zn tablets.
1
1 thank
A 39-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Pseudoephedrine: Yes, to stimulants such as meth, & also to ecstacy.
1
1 thank
A 40-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Several over the cou: Several behind the the counter medicines contain psedoephedrine and and are similar to nyquil, you need to sign for it and show id, due to abuse of P ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month